Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Does taking high doses of antibiotics during early stages of pregnancy cause harm to the baby ?

i had 2 positive pregnancy tes. i was worried because during my first month i take hi dose of antibiotic,cough meds,and anti alergy. i was worried if my baby would still be fine.. i just found out earlier that im 2 mos pregnant . pls help me im 24 years old ..this is my first time to be pregnant. and it was unplanned..these are the medications i take 500mg of erythromicyn 3x a day for 7 days,cough medicine evry 6 hours for four days and 5 pcs anti alergy 50 mg..
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to healthcare magic.
Erythromicin is a safe antibiotic & can be used in pregnancy if it is required;as for cough syrup & anti-allergic it depends on what is the drug used.The worry you are facing is whether you can keep this child as you have used medicines.My advice is better consult a Gynaecologist with the medicines i think she will give you advice regarding the baby &i hope the answer is positive so that you can have this baby.
wish you good health & good luck.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor